| Model Number |
DR8086 |
| Medical Device Problem Codes |
Break (1069); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was conducted.The sample was returned for evaluation.The investigation confirmed for both the break and the inflation issue.The root cause could not be determined.The device was labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model dr8086, pta balloon dilatation catheter, allegedly experienced a break and an inflation issue.This information was received from a single source.This malfunction involved a (b)(6) year old male patient with no consequences.The patient's weight was not provided.